# SDR C77A103266

- Difficulty date: January 24, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 3,235 hours, 1,830 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1069
- Condition: Failed
- Location: Slat Skew
- Part time: 3,235 hours, 1,830 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER SELECTING FLAPS 1 RECEIVED SLAT FAIL MESSAGE WITH SPOILER FAULT AND SHAKER ANTICIPATED. RAN QRH MESSAGE REMAINED.  REMOVED AND REPLACED OTBD SLAT SKEW SENSOR AND HARNESS IAW 27-83-01 AND OPS CHECKED IAW 27-83-01. NO DEFECT NOTED. OK FOR SERVICE.
